# SDR TRAX200600852

- Difficulty date: October 12, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 9,660 hours, 8,031 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FRAME 640 BRACKET HAS EVIDENCE OF CRACKED UPPER SECTION.   FABRICATED AND INSTALLED NEW FRAME ANGLE AND 640 DOUBLER ON RT. SIDE IAW SB 601R-53-61. JOB COMPLETE  (SUPPLEMENTAL - SDR CLOSED)
